Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having red spots on legs and stomach. Should I consult a doctor?

my 20 month old daughter has red spots on her legs and a couple on her stomach. They were there last night, and I couldn't see them this morning. They are now there again and there are more.
It doesn't look like chicken pox.
I cant get into our doctor until tomorrow morning, do you think it is ok to wait until then? Or should I take her somewhere else?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi you didnt tell whether she is having fever or not anyway it seems to be some allergic reaction or it could be due to mosquitoes or some insect bite can give her some anti allergic syp like phenergan or allergex syp and keep her under observation .
if she is having fever it could be some viral or bacterial infection for that you would need to run some blood tests like CBC .in case of infection you have to give antibiotics,
Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor